# SDR CA950828013

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- System (JASC): 2840 · Fuel Indicating System
- Part: Switch
- Part number: 7G547
- Condition: Corrosion
- Location: Fuel Sys Press
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)ELECTRICAL TERMINAL STUD CORRODED, BROKE OFF WHEN NUTS WERE TIGHTENED.
